# SDR VNAA2024050811101

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 17,978 hours, 15,865 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1716470A
- Part serial: 3213
- Condition: Faulted
- Location: Flap/Slat Sys
- Part time: 21,305 hours, 18,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL, FLAPS FAIL, SLATS FAIL, PITCH FEEL, AND RUD LIMITER CAUTION MSGS IN FLIGHT / REMOVED AND REPLACED SFECU 1 IAW CRJ 900 AMM 27-51-05-000/400-801-A01.  OPS CHECK GOOD AT THIS TIME.
